# SDR ASOA02366

- Difficulty date: June 24, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, THE ENGINE SUPPORT BEAM WAS FOUND TO BE CRACKED ON BOTH THE RIGHT AND LEFT SIDES.  MAINTENANCE REPAIRED THE CRACKED ENGINE SUPPORT BEAM IAW REO 601R-53-61-366.  (M)
